Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On regular-invariance of continuity

Authors: R. G. Ori and M. Rajagopalan
Journal: Proc. Amer. Math. Soc. 88 (1983), 725-726
MSC: Primary 54A10; Secondary 54C05
MathSciNet review: 702308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,\sigma )$ be a given topological space. A compression $ \tau $ of $ \sigma $ is regular-invariant if and only if for every regular space $ Y$ the $ \sigma $-continuous functions into $ Y$ are also $ \tau $-continuous. $ \sigma $ is regular minimal if no proper compression of $ \sigma $ is regular-invariant. J. A. Guthrie and H. E. Stone posed the problem of whether every semiregular space is regular minimal. We answer this question in the negative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A10, 54C05

Retrieve articles in all journals with MSC: 54A10, 54C05

Additional Information

PII: S 0002-9939(1983)0702308-9
Article copyright: © Copyright 1983 American Mathematical Society